American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Josep Àlvarez Montaner and Alireza Vahidi. Lyubeznik numbers of monomial ideals. Trans. Amer. Math. Soc. 366 (2014) 1829-1855.
Abstract, references, and article information   
View Article: PDF

[2] Matteo Varbaro. On the arithmetical rank of certain segre embeddings. Trans. Amer. Math. Soc. 364 (2012) 5091-5109.
Abstract, references, and article information   
View Article: PDF

[3] Jen-Chieh Hsiao. $D$-module structure of local cohomology modules of toric algebras. Trans. Amer. Math. Soc. 364 (2012) 2461-2478.
Abstract, references, and article information   
View Article: PDF

[4] Marc Chardin, Dao Thanh Ha and Lê Tuân Hoa. Castelnuovo-Mumford regularity of Ext modules and homological degree. Trans. Amer. Math. Soc. 363 (2011) 3439-3456. MR 2775813.
Abstract, references, and article information   
View Article: PDF

[5] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF

[6] Lê Tuân Hoa. Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals. Trans. Amer. Math. Soc. 360 (2008) 4519-4540. MR 2403695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anurag K. Singh and Uli Walther. A connectedness result in positive characteristic. Trans. Amer. Math. Soc. 360 (2008) 3107-3119. MR 2379789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Javad Asadollahi and Shokrollah Salarian. Cohomology theories based on Gorenstein injective modules. Trans. Amer. Math. Soc. 358 (2006) 2183-2203. MR 2197453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Uwe Nagel. Comparing Castelnuovo-Mumford regularity and extended degree: The borderline cases. Trans. Amer. Math. Soc. 357 (2005) 3585-3603. MR 2146640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Maria Evelina Rossi, Ngô Viêt Trung and Giuseppe Valla. Castelnuovo-Mumford regularity and extended degree. Trans. Amer. Math. Soc. 355 (2003) 1773-1786. MR 1953524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jürgen Herzog, Lê Tuân Hoa and Ngô Viêt Trung. Asymptotic linear bounds for the Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 354 (2002) 1793-1809. MR 1881017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Takesi Kawasaki. On arithmetic Macaulayfication of Noetherian rings. Trans. Amer. Math. Soc. 354 (2002) 123-149. MR 1859029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chikashi Miyazaki. Sharp bounds on Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 352 (2000) 1675-1686. MR 1621769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ngô Viêt Trung. The Castelnuovo regularity of the Rees algebra and the associated graded ring . Trans. Amer. Math. Soc. 350 (1998) 2813-2832. MR 1473456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Wolmer V. Vasconcelos. The homological degree of a module. Trans. Amer. Math. Soc. 350 (1998) 1167-1179. MR 1458335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Fedder. A Frobenius characterization of rational singularity in $2$-dimensional graded rings . Trans. Amer. Math. Soc. 340 (1993) 655-668. MR 1116312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Craig L. Huneke and Rodney Y. Sharp. Bass numbers of local cohomology modules . Trans. Amer. Math. Soc. 339 (1993) 765-779. MR 1124167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michela Brundu and Mike Stillman. Computing the equations of a variety . Trans. Amer. Math. Soc. 337 (1993) 677-690. MR 1091704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Uwe Schäfer and Peter Schenzel. Dualizing complexes of affine semigroup rings . Trans. Amer. Math. Soc. 322 (1990) 561-582. MR 1076179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1